I am a dialysis patient and I got blood infection for which after doing the blood culture doctor recomended me amikacin 1 gm and protec 1 gm antibiotics injection through my permacath ... I got many side effects which was like itching shortness of breath coughing my throat had constriction I was fatigued my injections were started on 17th of Nov and by 28th Nov after I slept by the 29th Nov 2014 morning my hearing was gone and I got tinnitus which by the passing of every day has worsened. .. I m still fatigued still get shortness of breath vomiting and dizziness was too much while getting amikacin and still have it and the cough is not going. .. how long will it take for the medication to leave the body and will I get back my hearing?
I am a dialysis patient I got blood infection after getting amikacin injection I lost my hearing?
- 12 Dec 2014 by jav1978
- 12 Dec 2014
- infections, amikacin, injection, doctor, antibiotic, antibiotics, dialysis, blood, infection, hearing
Added 12 Dec 2014:
I saw an Ent specialist he did tone test for my ears and said that amikacin has damaged my ears and only 15 percent chances are that hearing might come back and that I need to use hearing aid. .. I want my hearing back will it come back plz ?
- Amikacin Information for Consumers
- Amikacin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Amikacin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Oct 2010 • 1 answer
Posted 26 May 2011 • 3 answers
Posted 21 Oct 2015 • 1 answer
Posted 8 Feb 2016 • 0 answers
Posted 7 Jul 2016 • 0 answers